de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The-Locally Isotropic Solutions of the Liouville and Poisson Equations

Ehlers, J., & Rienstra, W. (1969). The-Locally Isotropic Solutions of the Liouville and Poisson Equations. Astrophysical Journal, 155: 1969ApJ..155.105E, pp. 105-116.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5EF8-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5EF9-1
Genre: Journal Article

Files

show Files
hide Files
:
336754.pdf (Publisher version), 2MB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Ehlers, Jürgen1, Author
Rienstra, William, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1969-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 336754
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Astrophysical Journal
  Alternative Title : Astrophys. J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 155 Sequence Number: 1969ApJ...155..105E Start / End Page: 105 - 116 Identifier: -